# SDR AALA201802269068

- Difficulty date: February 22, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737832
- Aircraft serial: 29575
- Aircraft time: 24,024 hours, 9,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 ENTRY DOOR EXIT LIGHT LENS COVER IS DAMAGED. REPLACED LIGHT ASSEMBLY IAW AMM 33-50-00.
